Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 42, Issue 1, Summer 1999  pp. 37-76.

Algebras of subnormal operators on the unit ball

Authors Jorg Eschmeier
Author institution: Fachbereich Mathematik, Universitaet des Saarlandes, Postfach 15 11 50, D--66041 Saarbrucken, Germany

Summary:  In this paper we show that each subnormal $n$-tuple $T\in L(H)^n$ with the property that the Taylor spectrum of $T$ is contained in the closed Euclidean unit ball and is dominating in the open ball, is reflexive. The proof is based on the observation that the dual algebra generated by $T$ possesses the factorization property $({\bbb A}_{1,\aleph_0})$. The same results are shown to hold for subnormal tuples that possess an isometric ${\rm w}^*$-continuous $H^\infty$-functional calculus over the unit ball. Thus we extend a result of Olin and Thomson on the reflexivity of arbitrary single subnormal operators to the case of subnormal systems with rich spectrum in the Euclidean unit ball.

Contents    Full-Text PDF